×

zbMATH — the first resource for mathematics

Ramsey number of \(K_3\) versus \(F_{3, n}\). (English) Zbl 1401.05294
Summary: In this note, we prove that the Ramsey number \(r(K_3, K_1 + n K_3) = 6 n + 1\) for all \(n \geq 3\). Moreover, we show that the star-critical Ramsey number \(r_\ast(K_3, K_1 + n K_3) = 3 n + 3\) holds for all \(n \geq 4\).

MSC:
05D10 Ramsey theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burr, S. A., Ramsey numbers involving graphs with long suspended paths, J. Lond. Math. Soc., 24, 405-413, (1981) · Zbl 0474.05051
[2] Burr, S. A.; Erdős, P.; Spencer, J. H., Ramsey theorems for multiple copies of graphs, Trans. Amer. Math. Soc., 209, 87-99, (1975) · Zbl 0273.05111
[3] Haghi, Sh.; Maimani, H. R.; Seify, A., Star-critical Ramsey number of \(F_n\) versus \(K_4\), Discrete Appl. Math., 217, 203-209, (2017) · Zbl 1358.05186
[4] Y. Hao, Q. Lin, Star-critical Ramsey numbers for large generalized books, submitted for publication. · Zbl 1397.05194
[5] Hook, J.; Isaak, G., Star-critical Ramsey numbers, Discrete Appl. Math., 159, 328-334, (2011) · Zbl 1207.05212
[6] Li, Z.; Li, Y., Some star-critical Ramsey numbers, Discrete Appl. Math., 181, 301-305, (2015) · Zbl 1304.05100
[7] Li, Y.; Rousseau, C. C., Fan-complete graph Ramsey numbers, J. Graph Theory, 23, 413-420, (1996) · Zbl 0954.05031
[8] Lin, Q.; Li, Y., On Ramsey numbers of fans, Discrete Appl. Math., 157, 191-194, (2009) · Zbl 1159.05034
[9] Lin, Q.; Li, Y.; Dong, L., Ramsey goodness and generalized stars, European J. Combin., 31, 1228-1234, (2010) · Zbl 1205.05157
[10] Nikiforov, V.; Rousseau, C. C., Ramsey goodness and beyond, Combinatorica, 29, 2, 227-262, (2009) · Zbl 1212.05173
[11] Radziszowski, S. P., Small Ramsey numbers, Electron. J. Combin., DS1.14, (2014), http://www.combinatorics.org
[12] Salman, A. N.M.; Broersma, H. J., Path-fan Ramsey numbers, Discrete Appl. Math., 154, 1429-1436, (2006) · Zbl 1093.05043
[13] Shi, L., Ramsey numbers of long cycles versus books or wheels, European J. Combin., 31, 828-838, (2010) · Zbl 1218.05102
[14] Surahmat; Baskoro, E. T.; Broersma, H. J., The Ramsey numbers of fans versus \(K_4\), Bull. Inst. Combin. Appl., 43, 96-102, (2005) · Zbl 1067.05049
[15] Zhang, Y.; Broersma, H. J.; Chen, Y., On star-critical and upper size Ramsey numbers, Discrete Appl. Math., 202, 174-180, (2016) · Zbl 1330.05157
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.